# SDR HEEA084798

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,010 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 222036044102
- Condition: Cracked
- Location: Air Stair
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEP CRACKED. SCRAPPED.
